# SDR HALA2010042800196

- Difficulty date: April 28, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 14,275 hours, 34,766 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"SPOILER OTBD FAIL" MESSAGE ALERT CAME ON PASSING THRU 2000".  PERFORMED FIM 27-60, TASK 804 RTS PASSED NO FAULTS NOTED. OK FOR SERVICE. IAW MANAGEMENT, CHECKED TEMPERATURES OF OTBD SPOILERS: LT OTBD 106 DEGREES RT OTBD 105 DEGREES.  NO NOTABLE DIFFERENCE.  OK FOR SERVICE.
